# SDR ASAA2017011119319

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,496 hours, 10,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10046
- Condition: Failed
- Location: Ac Bay
- Part time: 35,529 hours, 10,367 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, WILL RESET WITH MASTER. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK PRIMARY TEMP CONTROL VALVE REF AMM 21-51-10. PACK/ZONE TEMP CONTROLLER BITE TEST SATISFACTORY. REF AMM 12-61-00. LEAK CK. GOOD. CLEARS MEL 21-32B.
